Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Gout attacks, occur in both feet. Taking toradol shots, prednisone, colchicine. Suggestions?

I have had a history of gout since I was about 28 years old. Both feet . I have been fighting my last flare for 2 weeks now. The VA hospital gives me a 60 mg? Shot of toradol. And a zpack of predisone. Today they gave me the shot again. And now colchicine .06mg. I have lost a week and half of work. Because I can t walk in the am. I use ice and Bengay and tramadol for the pain. I don t drink and don t eat food high in protein . I m at my wits end. Any suggestions ?
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  266
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
why dont you take allopurinol which is also a drug used to treat gout it reduces the uric acid concentration in the joints affected.

would suggest get a test of uric acid done to see how high it is and if the colchicine is working or not.

would suggest visit your physician for further treatment

hope have helped to answer your query

get well soon,
Answered: Tue, 5 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor